, Volume 7, Issue 5, pp 1525-1544
Date: 27 Oct 2012

Triplets of Closely Embedded Dirichlet Type Spaces on the Unit Polydisc

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We propose a general concept of triplet of Hilbert spaces with closed embeddings, instead of continuous ones, and we show how rather general weighted \(L^2\) spaces yield this kind of generalized triplets of Hilbert spaces for which the underlying spaces and operators can be explicitly calculated. Then we show that generalized triplets of Hilbert spaces with closed embeddings can be naturally associated to any pair of Dirichlet type spaces \(\mathcal{D }_\alpha (\mathbb{D }^N)\) of holomorphic functions on the unit polydisc \(\mathbb{D }^N\) and we explicitly calculate the associated operators in terms of reproducing kernels and radial derivative operators. We also point out a rigging of the Hardy space \(H^2(\mathbb{D }^N)\) through a scale of Dirichlet type spaces and Bergman type spaces.

Communicated by Daniel Aron Alpay.
P. Cojuhari acknowledges financial support from the Polish Ministry of Science and Higher Education: 11.11.420.04 and Grant NN201 546438 (2010–2013)